# SDR LR7A2014053100727

- Difficulty date: May 31, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 52,859 hours, 30,571 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Gusset
- Part number: 342718L
- Condition: Cracked
- Location: Bs 858 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK, FOUND BS 858 BULKHEAD LT UPPER GUSSET CRACKED, LBL 61, WL 265.  REPAIRED IAW SMP583, 51-70.
